MAUDE Adverse Event Report: Medline Industries, LP AloeTouch; GLOVE,EXAM,SYNTHETIC,ALOETOUCH 3G,PF,L

Medline Industries, LP AloeTouch; GLOVE,EXAM,SYNTHETIC,ALOETOUCH 3G,PF,L
Catalog Number MDS195176
Medical Device Problem Code Material Split, Cut or Torn (4008)
Health Effect - Clinical Code Exposure to Body Fluids (1745)
Date of Event 07/13/2026
Type of Reportable Event Malfunction
Event or Problem Description
It was reported that, customer stated that gloves ripped several times during patient care and really bad quality.She stated that she got bowel all over hands, which delayed from providing proper care and timing with cleaning him up.The customer stopped to cleanse hands and got some more gloves, better quality.
 
Additional Manufacturer Narrative
It was reported that customer stated that gloves ripped several times during patient care and really bad quality.She stated that she got bowel all over hands, which delayed from providing proper care and timing with cleaning him up.The customer stopped to cleanse hands and got some more gloves, better quality.There were no reports of death, serious injury, medical intervention, or follow up care.It has been determined that the reported event could cause or contribute to serious injury if it were to occur again.In an abundance of caution, this is a reportable event.If additional information becomes available this report will be reopened and reevaluated.

Brand Name
AloeTouch
Common Device Name
GLOVE,EXAM,SYNTHETIC,ALOETOUCH 3G,PF,L
Manufacturer (Section D)
Medline Industries, LP
three lakes drive
northfield IL 60093 -275
Manufacturer Contact
meghana maddilli
three lakes drive
northfield, IL 60093--275
MDR Report Key50217160
Report Number1417592-2026-08480
Device Sequence Number10018900
Product Code LYZ
UDI-Device Identifier10080196764082
UDI-Public10080196764082
Combination Product (Y/N)N
Initial Reporter StateGA
Initial Reporter CountryUS
PMA/510(K) Number
K042830
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source Company Representative
Type of Report Initial
Report Date (Section B) 08/11/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Catalogue NumberMDS195176
Device Lot NumberMF603533219
Was Device Available for Evaluation? Yes
Date Returned to Manufacturer07/20/2026
Is the Reporter a Health Professional? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 07/15/2026
Initial Report FDA Received Date08/12/2026
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured03/01/2026
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Unknown
Patient Sequence Number1
Patient Age58 YR
Patient SexMale